# SDR ASOA06224

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: Avionicsbay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED AROUND THE HANDLE SHAFT BOSS.  THE MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF THE APPROPRIATE CORRECTIVE ACTION.  (K)
